# SDR CALA2024060701736

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 127,453 hours, 19,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T59114
- Condition: Loose
- Location: Bs 1053 Lbl34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN STA 1053 LBL 34 FLOOR SUPPORT LOOSE ON I/B SIDE, ATTACH HOLE IS ENLARGED.
